MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; DRESSING,BURN,18"X18",50PLY,STERILE,LF

MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; DRESSING,BURN,18"X18",50PLY,STERILE,LF
Model Number NON7915
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Email received by facility and sales representative, (b)(6) inc.Who provided the following additional information in regards to this reported incident."i sent your questions to the customer and here's all they responded, "it happens with most of the patients that they apply this product to especially around the edges.They will find that the strings detach from the dressing itself and embeds itself into the wounds.They're having to pick it out of the fibers during dressing changes or baths.Move the fibers causes discomfort to the patient but no long lasting effects noted." no samples are available for return and evaluation.Therefore, a root cause maybe difficult to impossible to determine.No further information has been provided.Due to the reported incident, medical intervention and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It has been reported, sterile burn dressings, 18" x 18 "is shedding quite a bit and embedding into wounds and they then have to pick pieces out.".

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
DRESSING,BURN,18"X18",50PLY,STERILE,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key11634630
Report Number1417592-2021-00057
Device Sequence Number14221301
Product Code NAB
UDI-Device Identifier10080196288656
UDI-Public10080196288656
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNON7915
Device Catalogue NumberNON7915
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2021
Initial Report FDA Received Date04/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;